# SDR AALA202202090981

- Difficulty date: February 9, 2022
- Submitted: February 9, 2022
- Operation: Air carrier
- Aircraft: N839NN
- Make and model: Boeing 737*
- Aircraft serial: 29557
- Aircraft time: 34,563 hours, 14,294 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: EXTERIOR EMERGENCY LIGHT OUTSIDE R4 DOOR INOPERATIVE. **SUPPLEMENTAL REPORT WILL BE SUBMITTED.** (OPEN)
